Sale!

Chlorpheniramine 2mg/5ml

This is a restricted product so you will be asked questions at checkout before being able to purchase.

£2.09

Category:

Description

Allergy relief for adults and children over 1 year. It is sugar free, colour free and alcohol free

 

Each 5ml contains 2mg of chlorpheniramine maleate as the active ingredient.

 

It also contains: sodium methylparahydroxybenzoate(E219), sodium propyl parahydroybenzoate(E217) and maltitol.

See enclosed leaflet for full list of ingredients

Read the enclosed leaflet carefully before taking this medicine. Use the enclosed spoon to measure the dose

This medicine may make you feel sleepy, if this happens do not drive or use tools or machines. Do not drink alcohol whilst taking this medicine.

Please note, images may not be 100% representative of product or brand